American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Mokhtar Aouina. The moduli space of thickenings. Trans. Amer. Math. Soc. 364 (2012) 6689-6717.
Abstract, references, and article information
View Article: PDF

[2] Ulrich Bunke. Index theory, eta forms, and Deligne cohomology. Memoirs of the AMS 198 (2009) MR 2191484.
Book volume table of contents

[3] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information
View Article: PDF

[4] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Daciberg Gonçalves and Peter Wong. Wecken property for roots. Proc. Amer. Math. Soc. 133 (2005) 2779-2782. MR 2146228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Benson, Henning Krause and Stefan Schwede. Realizability of modules over Tate cohomology. Trans. Amer. Math. Soc. 356 (2004) 3621-3668. MR 2055748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Manfred Stelzer. On certain co--H spaces related to Moore spaces. Trans. Amer. Math. Soc. 354 (2002) 3085-3093. MR 1897392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Y. Félix and J. C. Thomas. On the homology of Postnikov fibres . Proc. Amer. Math. Soc. 118 (1993) 255-258. MR 1165053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Paul Goerss and Larry Smith. Towers and injective cohomology algebras . Trans. Amer. Math. Soc. 303 (1987) 619-636. MR 902789.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jorge Ize. Obstruction theory and multiparameter Hopf bifurcation . Trans. Amer. Math. Soc. 289 (1985) 757-792. MR 784013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Haynes Miller. The Sullivan conjecture. Bull. Amer. Math. Soc. 9 (1983) 75-78. MR 699318.
Abstract, references, and article information
View Article: PDF

[14] Darryl McCullough. Homotopy groups of the space of self-homotopy-equivalences . Trans. Amer. Math. Soc. 264 (1981) 151-163. MR 597873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] E. Dror, W. G. Dwyer and D. M. Kan. Self-homotopy equivalences of Postnikov conjugates . Proc. Amer. Math. Soc. 74 (1979) 183-186. MR 521895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1